# SDR DXTA2025061003831

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N513QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0046
- Aircraft time: 9,190 hours, 6,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WE WERE UNABLE TO OPEN THE MAIN CABIN DOOR FROM THE INSIDE. WHEN PUSHING THE RED BUTTON AND TRYING TO LIFT THE HNDLE, IT WOULD ONLY RAISE ROUGHLY 1/4 INCH AND REMAIN LOCKED. AT THE SAME TIME THE YELLOW CABIN DOOR OPEN LIGHT WAS CYCLING ON AND OFF. IT TOOK SEVERAL MINUTES AND MULTIPLE ATTEMPTS BEFORE IT FINALLY OPENED. AFTER THE PX LEFT WE CYCLED THE DOOR MULTIPLE TIMES. THE ISSUE THEN BECAME THAT THE DOIR HANDLE WOULD OPERATE NORMALLY UNTIL IT MOVE ABOUT HALF WAY UP, THEN IT HIT SIGNIFICANT RESISTENCE REQUIRING MUCH MORE FORCE TO GET IT TO RAISE THE REST OF THE WAY FOR THE DOOR TO OPEN. CORRECTIVE ACTION: RELUBRICATED DOOR PINS. OPS CHECK GOOD. IAW CESSNA CE-680A AMM 52-10-00.
